My mother is 61 year old female. She has a history of Cancer. During the treatment she had both femoral lymphnodes removed and developed chronic lymphodema with the left leg. We have attempted Lymphadema therapy unsuccessfully due to the reoccurance of infections with that leg. She has chronic pain and sees a pain management Dr. for the narcotics. Inspite of the pain medications she still has increasing pain in her low back and legs. Last Jan she suffered two TIA's and was going to be placed in a nursing home. During hospitalization she was found to have ESRD and began dialysis. After dialysis began she began experiencing low blood pressures, enemia, confusion and altered mental status. PCP ordered a cortisol test which she failed. She was diagnosised with Addison's disease. He placed her on hydrocortisone and her ACTH has still dropped to 5. Now he wants to have a meeting with us to decide on what the course of action is going to be from this point. He mentioned an MRI during the last followup appointment but he never scheduled it. What could be causing the ACTH level to continue to drop while on the steriod?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?